Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What are the side effects of protein shakes

Premium Questions

doctor1 MD

hello:i am a men age 21+. i eat daily 3times whey protein sugar free (total 75gm) nd 1 limcee nd 1 zincovit multivitamin tablet per day will is it any side effect or not? ...

doctor1 MD

Dear Dr. Bhardwaj, Sorry for inconvenience but the previous thread closed. i d like to re-ask previous question about protein degradation. You mention previously all organic molecules degrade, does ...

doctor1 MD

is that the soy chunks (nutrela or other similar barnd) which claim to be high in protein is good for consumption. Though I hear about the negative side effects of soy that it cause harmonal imbalance. Is it true ...

doctor1 MD

am What will this do and what side effects etc?? I have 3 eggs and mushrooms for breakfast I have a salad for Lunch and protein in chicken or fish I have veggies for tea I drinks lots and exercise at gym ...

doctor1 MD

during this episode. I must lie down for any where from 1-3 hours until my stomach clears the protein ... feeling that it is a nutrient deficiency. I suspect that in my efforts to avoid the protein ...

Public Forum Discussions

doctor1 MD

Hello , am 33 years old. Weight 70 kg. 168 meter ht My trainer asked to me take theses supplement Creatine - glutamine - amino acid - protein shakes I have g6pd -- does these suplements has any effect ...

doctor1 MD

Hi, I was just wondering about a part of my diet. I bought some Kellog s Morning Protein Shakes from the grocery store this morning but I want one now. Is it harmful to have these at a time that isn ...

doctor1 MD

are the side effects? of this medicin on kids ...my daughter is daiglonised with hsp and she has a protein creatinine ratio of 2.58 she is 6 years ...

doctor1 MD

I was telling you about my husband s blood & a bit of protein in his urine, asking what that might ... irregular, with a bit of protein, & lots of blood ...(We live out, remotely) - Among 5 other drugs for heart ...

doctor1 MD

What is flabonoid and what are its possible side effect. I have a history of high cholesterol ... constantly on a hi fibre no sugar and low protein plan. Do you think I suffer from metabolic syndrome? I work ...

doctor1 MD

a protein to strengthen the body i taken two doses and Only and i felt it and i got Hasit pain ... practice I masturbate constantly i dont know what s problem so plz will be thankful for you if answer me :) ...

doctor1 MD

are the side effects? this medicin on kids ...my daughter is daiglonised with hsp and she has a protein creatinine ratio of 2.58 she is 6 years ...

doctor1 MD

one scoop protein a week back.my height is 5,11 and weight is 85.my friend is very much ... ,age 21.so i want to ask you if i consume glycomet with diet and proper exercise will it have any side ...

doctor1 MD

unknown all ct scans carotids mri echo ecg negative. Did have a high protein flag on the anti coag screen ...

doctor1 MD

are the side effects and health risks of drinking protein shakes? ...After drinking a protein shake, i feel chest pain that pulsates. I m 17, 5 10, and weigh 150 lbs. I ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

Hi, Since it is protein supplement it does not cause side effects.